# SDR UPS405403

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS MAINTENANCE REPORTED, FOUND CRACK IN SHEAR TIE AT B-STA 1800 BETWEEN STR 48 TO 47 LT.  REPAIRED AS REQUIRED PER SRM 53-10-04 FIG 3.
